# SDR SWIA200211500

- Difficulty date: November 24, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- Aircraft time: 29,538 hours, 37,637 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3431001001
- Part serial: 0027
- Condition: Malfunctioned
- Location: Nacelle Flaps
- Part time: 6,948 hours, 8,885 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAP DISAGREEMENT ON NACELLE FLAPS ON RETRACTION FROM 45 DEGREES.  REPLACED LEFT NACELLE FLAP ACTUATOR IAW MM 27-50-00.   LEAK CHECK GOOD.
